Back issues No.1 - 2007 / Case Report  
 
 

Full Text PDF

 

Gemcitabine-induced Linear IgA Bullous Dermatosis
Hsiao-Feng Liao, Chun-Hsuan Ho*, Hsuan-Hsiang Chen*
Dermatol Sinica 25 : 16-19, 2007

We describe a 67-year-old man with non-small cell lung cancer in stage IV, who developed palpable purpura with bullae over his trunk and legs 12 days after treatment with gemcitabine. Histologically, a large subepidermal bulla with a mixed cell infiltrate of neutrophils and eosinophils was seen. Direct immunofluorescence of perilesional skin showed linear IgA staining along the dermoepidermal junction, which leaded to the diagnosis of gemcitabine-induced linear IgA bullous dermatosis (LABD). The skin lesions disappeared quickly after discontinuation of gemcitabine. Although chemotherapeutic agents can induce skin lesions with various clinical and histopathological findings, LABD is rarely reported. Clinicians should be aware of this possibility.

   
   
 
 
You are visitors    
Copyright © 2008 THE Taiwanese Dermatological Association. All Rights Reserved. Email: dermatol.sinica@gmail.com Tel:886-2-2518-5126~7 Fax:886-2-2518-5128